Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jun 26, 2021, 4:11 PM EDT for Clay County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2021, 4:11 PM EDT (20:11 UTC)
- Expired
- Jun 26, 2021, 4:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Jacksonville, FL
County Clay County, FL
The radar
The Jacksonville radar (KJAX), 55 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.2 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 886 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
282 WWUS82 KJAX 262011 SPSJAX Special Weather Statement National Weather Service Jacksonville FL 411 PM EDT Sat Jun 26 2021 FLZ023-030-031-232-262045- Baker FL-Western Clay FL-Union FL-Bradford FL- 411 PM EDT Sat Jun 26 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADFORD... SOUTHEASTERN BAKER...EASTERN UNION AND NORTHWESTERN CLAY COUNTIES UNTIL 445 PM EDT... * At 410 PM EDT, National Weather Service meteorologists were tracking showers and thunderstorms near Camp Blanding, or near Middleburg, moving northwest at 10 to 15 mph. * Winds in excess of 45 mph and minor flooding due to heavy rainfall is possible with this storm. * Locations impacted include... Middleburg and Lawtey. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 2999 8183 2997 8192 3008 8221 3021 8207 TIME...MOT...LOC 2010Z 138DEG 9KT 3005 8200 $$ SHASHY
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 26, 1:30 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 26, 1:30 PM EDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 130 PM EDT Sat Jun 26 2021 .AVIATION... [Through 18Z Sunday] The western edge of the first round of convection moving onshore is already west of KJAX and approaching KVQQ. Thus have removed TSTM tempo groups and replaced with SHRA tempo groups east of there due to the more tropical/maritime airmass over the area. Still have tstm tempos for KVQQ and KGNV. With less coverage than I expected earlier this morning and with the easterly flow continuing overnight have backed off on dense overnight fog. Still have 3-4SM BR at KVQQ and KGNV. && .PREV DISCUSSION [952 AM EDT]... .NEAR TERM [Through Tonight]... Not much change in thinking from the overnight forecast package. Just tweaked the POP forecast a bit for timing but the message of afternoon and evening convection moving west in the synoptic flow pattern hasn't changed. Some overnight fog will form again in the areas that see heavier rainfall this afternoon/evening and especially along U.S. Highway 301/Trail Ridge. .SHORT TERM [Sunday Through Monday]... Sunday...Low level easterly flow becomes breezy as High Pressure ridge builds north of the region, but a drier airmass aloft with PWATs falling closer to 1.5 inches will finally bring lower than normal rainfall chances to the region with only widely scattered (20-30% coverage) showers and storms expected, along the Atlc Coast in the morning hours, then pushing inland during the afternoon hours with the East Coast Sea breeze. The lower coverage of the storms will allow for Max Temps to reach into the lower 90s for some inland locations, with mid/upper 80s closer to the Atlantic Coast. Monday...Lower than normal rainfall coverage is short-lived as inverted trof in the lower and mid levels of the atmosphere moves quickly westward from the Atlantic and into the NE FL/SE GA region by the afternoon hours with PWATs returning closer to 1.75 inches, this combined with daytime heating and cooler/more unstable airmass aloft will trigger scattered to numerous storms with gusty winds and brief heavy rainfall as storms move westward from the Atlc Coast in the morning hours to inland areas for the afternoon. This return to a wetter pattern will hold Max Temps back down into the mid/upper 80s once again. .LONG TERM [Tuesday Through Friday]... In the wake of the inverted trof passage, the Southeast Steering flow around the Wrn Atlc High Pressure Ridge will continue to build moisture back into the region with a return to PWATs close to 2 inches by the Thu/Fri time frame, along with a shift to an even wetter Southerly steering flow pattern on Thursday become Southwesterly on Friday. All of this means a return to wetter than normal weather pattern with at least numerous showers/storms each afternoon as the East/West Coast sea breeze fronts push inland each day. This pattern will keep temps slightly below normal with highs mostly in the upper 80s/near 90 degrees with lows in the 70s. The usual isolated strong/severe storms will be possible each day, and locally heavy rainfall expected at times. .MARINE...High pressure will remain located to the north of the area through the middle of next week. This feature will continue to produce easterly winds with elevated seas. An inverted trough will move across the waters this morning and again on Monday. The passage of the troughs will bring an increase in shower activity. No headlines through the period. Rip Currents: Strengthening onshore winds today will produce a moderate risk at area beaches. The elevated risk will continue into early early next week. .HYDROLOGY...Minor flooding will continue along portions of the Santa Fe River through early next week. The St. Marys River near the Macclenny gauge is forecast to reach minor flood levels early Sunday morning. Water levels along both the north and south forks of Black Creek will fall below Action stage today. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 90 70 88 70 / 20 20 10 60 10 SSI 77 85 76 86 75 / 20 20 20 60 20 JAX 73 88 73 87 72 / 20 20 20 50 20 SGJ 74 86 74 86 74 / 20 20 20 40 20 GNV 71 89 71 88 71 / 40 30 10 60 20 OCF 72 90 72 90 72 / 40 30 10 60 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Jun 26, 2:16 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
216 PM EDT Sat Jun 26 2021
FLZ136-236-261900-
Eastern Alachua FL-Western Alachua FL-
216 PM EDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALACHUA COUNTY UNTIL 300
PM EDT...
* At 216 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Hawthorne, or 8 miles southwest
of Melrose, moving northwest at 20 mph.
* Winds in excess of 40 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Gainesville, Hawthorne, University Of Florida, Gainesville Airport,
Newnans Lake, Rochelle, La Crosse and Grove Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2960 8250 2987 8240 2967 8206 2966 8206
2951 8213
TIME...MOT...LOC 1816Z 118DEG 17KT 2962 8214
SHASHYSpecial weather statement, Jun 26, 3:01 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
301 PM EDT Sat Jun 26 2021
FLZ031-136-232-237-261945-
Eastern Alachua FL-Western Clay FL-Western Putnam FL-Bradford FL-
301 PM EDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR BRADFORD...NORTHEASTERN
ALACHUA...NORTHWESTERN PUTNAM AND SOUTHWESTERN CLAY COUNTIES UNTIL
345 PM EDT...
* At 301 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Lake Geneva, or near Keystone
Heights, moving northwest at 20 mph.
* Winds in excess of 40 mph, frequent cloud-to-ground lightning, and
minor flooding due to heavy rainfall is possible with this storm.
* Locations impacted include...
Starke, Keystone Heights, Melrose, George's Lake, New River, Lake
Geneva, Sampson, Florahome, Waldo and Hampton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2966 8193 2982 8232 2996 8231 2999 8228
3007 8216 2977 8174
TIME...MOT...LOC 1901Z 121DEG 16KT 2978 8195
SHASHYSpecial weather statement, Jun 26, 3:39 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
339 PM EDT Sat Jun 26 2021
FLZ035-262015-
Gilchrist FL-
339 PM EDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST COUNTY UNTIL 415 PM
EDT...
* At 339 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Bell, moving west at 20 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Trenton and Bell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2964 8296 2970 8296 2970 8294 2972 8296
2972 8294 2973 8295 2974 8294 2977 8295
2980 8292 2980 8293 2981 8293 2983 8292
2983 8289 2988 8288 2982 8267 2958 8275
2963 8297
TIME...MOT...LOC 1939Z 095DEG 17KT 2977 8281
SHASHYSpecial weather statement, Jun 26, 3:42 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
342 PM EDT Sat Jun 26 2021
FLZ031-132-137-232-237-262015-
Eastern Clay FL-Western Clay FL-Eastern Putnam FL-Western Putnam FL-
Bradford FL-
342 PM EDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADFORD...
NORTHEASTERN PUTNAM AND SOUTHERN CLAY COUNTIES UNTIL 415 PM EDT...
* At 342 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Sampson to East Palatka. These storms were slowing moving
northwest.
* Winds in excess of 40 mph and minor flooding due to heavy rainfall
is possible with these storms.
* Locations impacted include...
Palatka, Starke, Keystone Heights, East Palatka, George's Lake,
Florahome, Camp Blanding, Bostwick, Orange Mills and Kingsley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2988 8221 3007 8218 3008 8218 2987 8161
2972 8154 2955 8152
TIME...MOT...LOC 1942Z 144DEG 4KT 2993 8217 2965 8159
SHASHYSpecial weather statement, Jun 26, 3:57 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
357 PM EDT Sat Jun 26 2021
GAZ162-262030-
Echols GA-
357 PM EDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ECHOLS COUNTY UNTIL 430
PM EDT...
* At 357 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 9 miles west of Needmore, or 11
miles east of Statenville, moving west at 10 mph.
* Winds in excess of 45 mph possible with this storm.
* This storm will remain over mainly rural areas of central Echols
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3087 8297 3084 8285 3081 8283 3078 8283
3077 8281 3075 8281 3074 8278 3073 8276
3073 8274 3064 8281 3065 8301
TIME...MOT...LOC 1957Z 108DEG 11KT 3072 8284
SHASHYSpecial weather statement, Jun 26, 4:11 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Jacksonville FL 411 PM EDT Sat Jun 26 2021 FLZ023-030-031-232-262045- Baker FL-Western Clay FL-Union FL-Bradford FL- 411 PM EDT Sat Jun 26 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADFORD... SOUTHEASTERN BAKER...EASTERN UNION AND NORTHWESTERN CLAY COUNTIES UNTIL 445 PM EDT... * At 410 PM EDT, National Weather Service meteorologists were tracking showers and thunderstorms near Camp Blanding, or near Middleburg, moving northwest at 10 to 15 mph. * Winds in excess of 45 mph and minor flooding due to heavy rainfall is possible with this storm. * Locations impacted include... Middleburg and Lawtey. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 2999 8183 2997 8192 3008 8221 3021 8207 TIME...MOT...LOC 2010Z 138DEG 9KT 3005 8200 SHASHY
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:43 PM EDT | River Flood Warning | JAX | Baker, Nassau | 36 hr |
| Jun 26, 2:16 PM EDT | Special Weather Statement | JAX | Alachua | 44 min |
| Jun 26, 3:01 PM EDT | Special Weather Statement | JAX | Bradford | 44 min |
| Jun 26, 3:39 PM EDT | Special Weather Statement | JAX | Gilchrist | 36 min |
| Jun 26, 3:42 PM EDT | Special Weather Statement | JAX | Bradford | 33 min |
| Jun 26, 4:18 PM EDT | Special Weather Statement | JAX | Clay | 27 min |
| Jun 26, 3:57 PM EDT | Special Weather Statement | JAX | Echols | 33 min |
| Jun 26, 4:29 PM EDT | Special Weather Statement | JAX | Echols | 31 min |
| Jun 26, 4:45 PM EDT | Special Weather Statement | JAX | Clinch | 30 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.